# SDR XNOA1166

- Difficulty date: November 27, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- Aircraft time: 49,507 hours, 47,141 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Anti Ice Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT ANTI-ICE DUCT OVERHEAT LIGHT CAME ON.  TRANSFERRED TO DMI CONTROL 3689 IAW ENA MEL 21-39 CAT-C PLACARDS INSTALLED.  REPAIRED CHAFED WIRE AT S157 SWITCH, OPS CK GOOD ON GROUND IAW B727 WD 30-12-03.  THIS ACTION CLEARS DMI 3689.  PLACARDS REMOVED.(STATUS:ORIGINAL/CLOSED)
